# SDR DL73S961074

- Difficulty date: May 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N326DL
- Make and model: Boeing 737232
- Aircraft serial: 23098
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Failed
- Location: Galley
- Component: 5334E
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED WITH LOG BOOK IRREG STRONG ODOR BEHIND    PILOT SEATS BETWEEN C/B PANEL. THEN SMOKE FROM FORWARD GALLEY  VENT AND OVENS.  CORRECTIVE ACTION:  FOUND FIRST CLASS OVEN FAN MOTOR BAD.  REPLACED OVEN.
